Alert archive / New Hampshire / Flash Flood Warnings in 2008
Flash Flood Warning 9, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Aug 10, 2008, 3:04 PM EDT for Grafton County, New Hampshire. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2008, 3:04 PM EDT (19:04 UTC)
- Expired
- Aug 10, 2008, 7:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
County Grafton County, NH
The radar
The Burlington radar (KCXX), 122 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:30 PM EDT | FLASH FLOOD | Dorchester, NH | PARTS OF RIVER ROAD WASHED OUT AND IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 206 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KGYX 101904 FFWGYX NHC009-102200- /O.NEW.KGYX.FF.W.0009.080810T1904Z-080810T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAY ME 304 PM EDT SUN AUG 10 2008 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 600 PM EDT * AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM 6 MILES NORTHWEST OF GROTON...OR ABOUT 13 MILES WEST OF PLYMOUTH...MOVING NORTH AT 5 MPH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DORCHESTER...WENTWORTH AND WARREN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4393 7209 4395 7187 4365 7183 4364 7205 $$ TFH
1 follow-up statement
000 WGUS51 KGYX 102153 FFWGYX NHC009-102330- /O.EXT.KGYX.FF.W.0009.000000T0000Z-080810T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAY ME 553 PM EDT SUN AUG 10 2008 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS EXTENDED THE * FLASH FLOOD WARNING FOR... CENTRAL GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 730 PM EDT * AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM AN AREA OF THUNDERSTORMS OVER CANAAN AND SOUTHWEST OF DORCHESTER. THESE STORMS ARE MOVING SLOWLY NORTH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANAAN... DORCHESTER... AND WENTWORTH. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. LAT...LON 4393 7209 4395 7187 4365 7183 4364 7205 $$ TFH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 2:44 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 10, 2:44 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 244 PM EDT SUN AUG 10 2008 .SYNOPSIS... LOW PRESSURE CENTERED NEAR LAKE HURON WILL DIVE SOUTHEAST AND REFORM ALONG THE NEW JERSEY COAST EARLY MONDAY MORNING. THIS LOW WILL MOVE THROUGH THE GULF OF MAINE TUESDAY AND INTO THE CANADIAN MARITIMES WHERE IT WILL REMAIN NEARLY STATIONARY INTO FRIDAY. HIGH PRESSURE WILL CREST OVER THE AREA FRIDAY AND SATURDAY. LOW PRESSURE WILL APPROACH THE AREA SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION FIRING ACROSS THE REGION THIS AFTERNOON...MUCH AS EXPECTED. STORM MOTION HAS BEEN VERY SLOW...AROUND 10KTS. THIS IS PRODUCING A SIGNIFICANT FLASH FLOODING THREAT. WILL EXTEND THE FLASH FLOOD WATCH FOR NH THROUGH MIDNIGHT. && .SHORT TERM /MONDAY/... MODELS CONTINUE TO HAVE PROBLEMS HANDLING THE SYSTEM FOR MONDAY. ALL ARE PRODUCING PRECIPITATION...BUT AMOUNTS AND TIMING VARY A BIT. POPS ARE EXPECTED TO BE PRETTY HIGH...WITH LOW CONFIDENCE IN QPF AMOUNTS. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... SLOW-MOVING LOW PRESSURE WILL CROSS THE AREA MONDAY NIGHT AND TUESDAY...THEN MOVES OFF INTO THE MARITIMES TUESDAY NIGHT AND WEDNESDAY. ANOTHER LOW WILL PASS WELL OFFSHORE THURSDAY AND THURSDAY NIGHT. OTHERWISE...AN UPPER LEVEL LOW WILL MAINTAIN UNSETTLED WEATHER AND THE PROSPECT OF A FEW SHOWERS ACROSS THE AREA EACH DAY. THE UPPER TROUGH WILL STICK AROUND FOR THE BALANCE OF THE PERIOD WITH UNSETTLED WEATHER AND TEMPERATURES NEAR OR BELOW NORMAL. NUMERICALS DIFFER ON TIMING OF INDIVIDUAL IMPULSES BUT IT SEEMS SAFE TO SAY THAT WE CAN EXPECT AT LEAST SOME PRECIPITATION ACROSS THE AREA EACH DAY. SLOW-MOVING LOW PRESSURE TRAVERSES THE AREA MONDAY NIGHT AND TUESDAY BRINGING A MORE ORGANIZED PRECIPITATION EVENT. THIS LOW MOVES OFF INTO THE MARITIMES TUESDAY NIGHT. WE FIND OURSELF WITH SOME WEAK RIDGING ON WEDNESDAY...BUT NOT ENOUGH TO PRECLUDE A FEW SHOWERS GIVEN THE LINGERING MOISTURE AND CYCLONIC FLOW. A SECOND SURFACE LOW PASSES WELL OFFSHORE THURSDAY AND THURSDAY NIGHT AND IT APPEARS WELL MISS THE HEAVIER PRECIPITATION WITH THIS DISTURBANCE. HOWEVER...THE CYCLONIC FLOW AND LINGERING MOISTURE ACROSS THE REGION WILL STILL RESULT IN A FEW SHOWERS FROM THURSDAY INTO THE UPCOMING WEEKEND. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SHORT TERM...EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT THE REGION THIS AFTERNOON AND EVENING. SKIES SHOULD CLEAR BRIEFLY BEFORE FOG/STRATUS FORM UP AND GENERATE IFR/LIFR CONDITIONS. LONG TERM...EXPECT MOSTLY MVFR/IFR MONDAY NIGHT THROUGH TUESDAY MORNING IN SHOWERS AND FOG. TUESDAY EXPECT IMPROVEMENT TO VFR WITH BRIEF MVFR CONDITIONS IN AFTN SHRA/TSRA. TUESDAY NIGHT AND WED NIGHT EXPECT IFR IN FOG. WED AND THU EXPECT VFR EXCEPT MVFR IN SHRA. && .MARINE... SHORT TERM...NO PROBLEMS EXPECTED. LONG TERM...WE MAY BRIEFLY APPROACH SCA WINDS AND SEAS MONDAY NIGHT AND EARLY TUESDAY AS SURFACE LOW DEVELOPS THEN TRACKS JUST TO THE SOUTH OF THE WATERS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>009. MARINE...NONE. && SYNOPSIS...POHL NEAR TERM...POHL SHORT TERM...POHL LONG TERM...POHL/SCHWIBS AVIATION...POHL/SCHWIBS MARINE...POHL/SCHWIBS
Hazardous weather outlook, Aug 10, 5:32 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 532 AM EDT SUN AUG 10 2008 ANZ150>154-110945- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 532 AM EDT SUN AUG 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ007-008-012-013-NHZ001>009-110945- NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- 532 AM EDT SUN AUG 10 2008 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT SLOW MOVING SHOWERS AND THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN THIS AFTERNOON. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAIN IS POSSIBLE MONDAY. FLOOD WATCHES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MEZ009-014-018>028-NHZ010-013-014-110945- CENTRAL SOMERSET-SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND- ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 532 AM EDT SUN AUG 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT SLOW MOVING SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAIN THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAIN IS POSSIBLE MONDAY. FLOOD WATCHES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 10, 12:07 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1207 PM EDT SUN AUG 10 2008 NHZ006-009-101700- BELKNAP-SOUTHERN CARROLL- 1207 PM EDT SUN AUG 10 2008 ...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND CARROLL COUNTY THROUGH 100 PM EDT... AT 1207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ELLACOYA STATE PARK...OR ABOUT 7 MILES NORTHEAST OF LACONIA...MOVING NORTH AT 4 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ELLACOYA STATE PARK... LACONIA...GILFORD...MIRROR LAKE...MELVIN VILLAGE...TUFTONBORO AND BRIDGEWATER THROUGH 100 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... TORRENTIAL DOWNPOURS... CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. ES
Special weather statement, Aug 10, 12:39 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1239 PM EDT SUN AUG 10 2008 MEZ022-101745- INTERIOR WALDO- 1239 PM EDT SUN AUG 10 2008 ...STRONG THUNDERSTORMS WILL IMPACT WALDO COUNTY THROUGH 145 PM EDT... AT 1239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF WALDO...OR ABOUT 6 MILES NORTHWEST OF BELFAST...MOVING NORTH AT 13 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SWANVILLE...WALDO... BROOKS...JACKSON AND TROY THROUGH 145 PM EDT. HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 35 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. ES
Special weather statement, Aug 10, 1:55 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 155 PM EDT SUN AUG 10 2008 MEZ018-101900- INTERIOR YORK- 155 PM EDT SUN AUG 10 2008 ...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY THROUGH 300 PM EDT... AT 155 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES WEST OF WATERBORO...OR ABOUT 5 MILES NORTHWEST OF ALFRED...MOVING NORTHEAST AT 18 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND EMERY MILLS... WATERBORO...SHAPLEIGH...HOLLIS...LIMERICK AND LIMINGTON THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... TORRENTIAL DOWNPOURS... CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 35 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. ES
Special weather statement, Aug 10, 2:17 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 217 PM EDT SUN AUG 10 2008 NHZ003-005-101915- NORTHERN GRAFTON-SOUTHERN GRAFTON- 217 PM EDT SUN AUG 10 2008 ...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 315 PM EDT... AT 217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES EAST OF LYME...OR ABOUT 15 MILES NORTHEAST OF LEBANON...MOVING NORTHEAST AT 18 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LYME...WENTWORTH... WARREN...PIERMONT...LAKE TARLETON STATE PARK...HAVERHILL...LOST RIVER...WOODSVILLE AND BENTON THROUGH 315 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...TORRENTIAL DOWNPOURS... CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. ES
Local storm report, Aug 10, 2:26 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
226 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL WNW SHAPLEIGH 43.54N 70.85W
08/10/2008 M0.75 INCH YORK ME TRAINED SPOTTER
&&
BMSpecial weather statement, Aug 10, 2:26 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 226 PM EDT SUN AUG 10 2008 MEZ021-022-027-028-101930- COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX- 226 PM EDT SUN AUG 10 2008 ...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...WALDO COUNTY AND KNOX COUNTY THROUGH 330 PM EDT... AT 226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF WASHINGTON...OR ABOUT 14 MILES NORTHWEST OF CAMDEN...MOVING NORTH AT 17 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WASHINGTON... APPLETON...SEARSMONT...LAKE ST. GEORGE STATE PARK...LIBERTY... PALERMO...MORRILL...MONTVILLE...KNOX AND ALBION THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS... CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. ES
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:50 AM EDT | Flash Flood Watch | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Sullivan | 20 hr |
| Aug 10, 1:12 PM EDT | Areal Flood Advisory | GYX | Belknap | 3 hr |
| Aug 10, 2:30 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 45 min |
| Aug 10, 3:32 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack | 58 min |
| Aug 10, 3:49 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 56 min |
| Aug 10, 3:54 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 36 min |
| Aug 10, 4:00 PM EDT | Areal Flood Advisory | GYX | Merrimack | 3 hr |
| Aug 10, 4:23 PM EDT | Areal Flood Advisory | GYX | Rockingham | 3 hr |
| Aug 10, 4:29 PM EDT | Severe Thunderstorm Warning | GYX | Sullivan | 61 min |
| Aug 10, 4:35 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll | 55 min |
| Aug 10, 4:50 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Grafton, Merrimack | 70 min |
| Aug 10, 4:58 PM EDT | Flash Flood Warning | GYX | Belknap | 3 hr |
| Aug 10, 5:15 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Grafton | 60 min |
| Aug 10, 5:39 PM EDT | Areal Flood Advisory | GYX | Grafton | 3 hr |
| Aug 10, 5:41 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack | 64 min |
| Aug 10, 6:21 PM EDT | Areal Flood Advisory | GYX | Carroll | 3 hr |
| Aug 10, 6:30 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 60 min |
| Aug 10, 7:01 PM EDT | Flash Flood Warning | GYX | Grafton, Merrimack | 3 hr |
| Aug 10, 7:32 PM EDT | Flash Flood Warning | GYX | Belknap, Carroll, Grafton | 3 hr |
| Aug 10, 7:44 PM EDT | Flash Flood Warning | GYX | Carroll | 2 hr |
Nearby
Flash Flood Warnings in New Hampshire, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.